Alert archive / Idaho / Red Flag Warnings in 2012

Red Flag Warning 36, NWS Pocatello, ID

August 30, 201216 counties in Idaho

NWS Pocatello, ID issued this red flag warning at Aug 30, 2012, 2:23 PM MDT for 16 counties in Idaho. It took effect at Aug 31, 2012, 12:00 PM MDT. It was in force for 10 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Aug 30, 2012, 2:23 PM MDT (20:23 UTC)
In effect from
Aug 31, 2012, 12:00 PM MDT
Expired
Aug 31, 2012, 10:08 PM MDT
In force
10 hr
Issued by
NWS Pocatello, ID

Counties Bannock County, ID, Bear Lake County, ID, Bingham County, ID, Bonneville County, ID, Butte County, ID, Caribou County, ID, Clark County, ID, Custer County, ID, Franklin County, ID, Fremont County, ID, Jefferson County, ID, Lemhi County, ID, Madison County, ID, Oneida County, ID, Power County, ID, Teton County, ID

The radar

The Pocatello radar (KSFX), 44 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 31, 8:15 PM MDTTSTM WND GST 524 S Central Inl, ID
Aug 31, 8:25 PM MDTTSTM WND GST 56N Central Inl, ID
Aug 31, 8:40 PM MDTTSTM WND GST 58Sse Southeast Inl, ID

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 8.4 hours before the alert went out and 292 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2012-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2012-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2991 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

418 
WWUS85 KPIH 302023
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
223 PM MDT THU AUG 30 2012

...RED FLAG WARNING IN EFFECT FROM NOON THROUGH 9 PM TOMORROW
FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR SOUTHEAST IDAHO FIRE
ZONES 409...410...411 AND 412...

IDZ409>413-310830-
/O.NEW.KPIH.FW.W.0036.120831T1800Z-120901T0300Z/
MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM-
UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM-
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
CARIBOU RANGE/CARIBOU NF-
223 PM MDT THU AUG 30 2012

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT FRIDAY FOR
THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 409...410...
411...412 AND 413...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT FRIDAY. 

* AFFECTED AREA: IN IDAHO...FIRE ZONE 409 MIDDLE SNAKE RIVER 
  VALLEY/TWIN FALLS BLM...FIRE ZONE 410 UPPER SNAKE RIVER 
  VALLEY/IDAHO FALLS BLM...FIRE ZONE 411 CENTENNIAL MOUNTAINS 
  AND SNAKE RIVER RANGE/TARGHEE NF...FIRE ZONE 412 GOOSE CREEK 
  AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF...FIRE ZONE 413 
  CARIBOU RANGE/CARIBOU NF.

* TIMING: THUNDERSTORMS WILL FORM AROUND NOON TOMORROW AND LAST
  THROUGH 9 PM TOMORROW.

* THUNDERSTORMS: SCATTERED IN COVERAGE

* OUTFLOW WINDS: GUSTS UP TO 40 MPH.

* PRECIPITATION: STORMS WILL PRODUCE LESS THAN A TENTH OF AN INCH
  OVER THE SNAKE PLAIN...AND ABOUT ONE TO TWO TENTHS OVER THE
  SOUTHERN AND EASTERN HIGHLANDS.

* IMPACTS: NEW FIRE STARTS ARE LIKELY FROM LIGHTNING. GUSTY WINDS
  COULD SPREAD EXISTING FIRES IN AN UNEXPECTED DIRECTION.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/POCATELLO
4 follow-up statements
036 
WWUS85 KPIH 310806
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
206 AM MDT FRI AUG 31 2012

...RED FLAG WARNING IN EFFECT FROM NOON THROUGH 9 PM TODAY FOR
THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR SOUTHEAST IDAHO FIRE
ZONES 409...410...411 AND 412...

IDZ409>413-312200-
/O.CON.KPIH.FW.W.0036.120831T1800Z-120901T0300Z/
MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM-
UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM-
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
CARIBOU RANGE/CARIBOU NF-
206 AM MDT FRI AUG 31 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE
ZONES 409...410... 411...412 AND 413...

* AFFECTED AREA: IN IDAHO...FIRE ZONE 409 MIDDLE SNAKE RIVER 
  VALLEY/TWIN FALLS BLM...FIRE ZONE 410 UPPER SNAKE RIVER 
  VALLEY/IDAHO FALLS BLM...FIRE ZONE 411 CENTENNIAL MOUNTAINS 
  AND SNAKE RIVER RANGE/TARGHEE NF...FIRE ZONE 412 GOOSE CREEK 
  AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF...FIRE ZONE 413 
  CARIBOU RANGE/CARIBOU NF.

* TIMING: THUNDERSTORMS WILL FORM AROUND NOON TOMORROW AND LAST 
  THROUGH 9 PM TOMORROW.

* THUNDERSTORMS: SCATTERED IN COVERAGE

* OUTFLOW WINDS: GUSTS UP TO 40 MPH.

* PRECIPITATION: STORMS WILL PRODUCE LESS THAN A TENTH OF AN 
  INCH OVER THE SNAKE PLAIN...AND ABOUT ONE TO TWO TENTHS OVER 
  THE SOUTHERN AND EASTERN HIGHLANDS.

* IMPACTS: NEW FIRE STARTS ARE LIKELY FROM LIGHTNING. GUSTY 
  WINDS COULD SPREAD EXISTING FIRES IN AN UNEXPECTED DIRECTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG
WARNING FOR PORTIONS OF SOUTHEAST IDAHO.

&&

$$


HTTP://WEATHER.GOV/POCATELLO
571 
WWUS85 KPIH 310808 CCA
RFWPIH

URGENT - FIRE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE POCATELLO ID
207 AM MDT FRI AUG 31 2012

...RED FLAG WARNING IN EFFECT FROM NOON THROUGH 9 PM TODAY FOR
THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR SOUTHEAST IDAHO FIRE
ZONES 409...410...411 AND 412...

IDZ409>413-312215-
/O.COR.KPIH.FW.W.0036.120831T1800Z-120901T0300Z/
MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM-
UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM-
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
CARIBOU RANGE/CARIBOU NF-
207 AM MDT FRI AUG 31 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE
ZONES 409...410... 411...412 AND 413...

* AFFECTED AREA: IN IDAHO...FIRE ZONE 409 MIDDLE SNAKE RIVER 
  VALLEY/TWIN FALLS BLM...FIRE ZONE 410 UPPER SNAKE RIVER 
  VALLEY/IDAHO FALLS BLM...FIRE ZONE 411 CENTENNIAL MOUNTAINS 
  AND SNAKE RIVER RANGE/TARGHEE NF...FIRE ZONE 412 GOOSE CREEK 
  AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF...FIRE ZONE 413 
  CARIBOU RANGE/CARIBOU NF.

* TIMING: THUNDERSTORMS WILL FORM AROUND NOON AND LAST THROUGH 
  MID EVENING.

* THUNDERSTORMS: SCATTERED IN COVERAGE

* OUTFLOW WINDS: GUSTS UP TO 40 MPH.

* PRECIPITATION: STORMS WILL PRODUCE LESS THAN A TENTH OF AN 
  INCH OVER THE SNAKE PLAIN...AND ABOUT ONE TO TWO TENTHS OVER 
  THE SOUTHERN AND EASTERN HIGHLANDS.

* IMPACTS: NEW FIRE STARTS ARE LIKELY FROM LIGHTNING. GUSTY 
  WINDS COULD SPREAD EXISTING FIRES IN AN UNEXPECTED DIRECTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG
WARNING FOR PORTIONS OF SOUTHEAST IDAHO.

&&

$$


HTTP://WEATHER.GOV/POCATELLO
377 
WWUS85 KPIH 311955
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
155 PM MDT FRI AUG 31 2012

...RED FLAG WARNING IN EFFECT UNTIL MIDNIGHT TONIGHT FOR
THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR SOUTHEAST IDAHO FIRE
ZONES 409...410...411...412...413...476 AND 477.

IDZ476-477-010600-
/O.EXB.KPIH.FW.W.0036.000000T0000Z-120901T0600Z/
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
SAWTOOTH RANGE/NORTHERN SAWTOOTH NF-
155 PM MDT FRI AUG 31 2012

...RED FLAG WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR
THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 476 AND
477...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

* AFFECTED AREA: IN IDAHO...FIRE ZONE 476 LEMHI AND LOST RIVER 
  RANGE/CHALLIS NF...FIRE ZONE 477 SAWTOOTH RANGE/NORTHERN 
  SAWTOOTH NF. 

* TIMING: THUNDERSTORMS WILL LAST THROUGH MIDNIGHT TONIGHT.

* THUNDERSTORMS: SCATTERED IN COVERAGE

* OUTFLOW WINDS: GUSTS UP TO 40 MPH.

* PRECIPITATION: STORMS WILL PRODUCE ABOUT ONE TO TWO TENTHS OF
  RAIN OVER THE SOUTHERN AND EASTERN HIGHLANDS.

* IMPACTS: NEW FIRE STARTS ARE LIKELY FROM LIGHTNING. GUSTY 
  WINDS COULD SPREAD EXISTING FIRES IN AN UNEXPECTED DIRECTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG
WARNING FOR PORTIONS OF SOUTHEAST IDAHO.

&&

$$

IDZ409>413-010600-
/O.EXT.KPIH.FW.W.0036.000000T0000Z-120901T0600Z/
MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM-
UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM-
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
CARIBOU RANGE/CARIBOU NF-
155 PM MDT FRI AUG 31 2012

...RED FLAG WARNING NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR
THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 409...410...
411...412 AND 413...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT.

* AFFECTED AREA: IN IDAHO...FIRE ZONE 409 MIDDLE SNAKE RIVER 
  VALLEY/TWIN FALLS BLM...FIRE ZONE 410 UPPER SNAKE RIVER 
  VALLEY/IDAHO FALLS BLM...FIRE ZONE 411 CENTENNIAL MOUNTAINS 
  AND SNAKE RIVER RANGE/TARGHEE NF...FIRE ZONE 412 GOOSE CREEK 
  AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF...FIRE ZONE 413 
  CARIBOU RANGE/CARIBOU NF. 

* TIMING: THUNDERSTORMS WILL LAST THROUGH MIDNIGHT TONIGHT.

* THUNDERSTORMS: SCATTERED IN COVERAGE

* OUTFLOW WINDS: GUSTS UP TO 40 MPH.

* PRECIPITATION: STORMS WILL PRODUCE LESS THAN A TENTH OF AN 
  INCH OVER THE SNAKE PLAIN...AND ABOUT ONE TO TWO TENTHS OVER 
  THE SOUTHERN AND EASTERN HIGHLANDS.

* IMPACTS: NEW FIRE STARTS ARE LIKELY FROM LIGHTNING. GUSTY 
  WINDS COULD SPREAD EXISTING FIRES IN AN UNEXPECTED DIRECTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG
WARNING FOR PORTIONS OF SOUTHEAST IDAHO.

&&

$$


HTTP://WEATHER.GOV/POCATELLO
172 
WWUS85 KPIH 010408
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
1008 PM MDT FRI AUG 31 2012

...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY
THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 409...410...
411...412...413...476 AND 477...


IDZ409>413-476-477-010515-
/O.CAN.KPIH.FW.W.0036.000000T0000Z-120901T0600Z/
MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM-
UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM-
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
CARIBOU RANGE/CARIBOU NF-LEMHI AND LOST RIVER RANGE/CHALLIS NF-
SAWTOOTH RANGE/NORTHERN SAWTOOTH NF-
1008 PM MDT FRI AUG 31 2012

...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY
THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 409...410...
411...412...413...476 AND 477...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE RED
FLAG WARNING. 

* AFFECTED AREA: IN IDAHO...FIRE ZONE 409 MIDDLE SNAKE RIVER 
  VALLEY/TWIN FALLS BLM...FIRE ZONE 410 UPPER SNAKE RIVER 
  VALLEY/IDAHO FALLS BLM...FIRE ZONE 411 CENTENNIAL MOUNTAINS 
  AND SNAKE RIVER RANGE/TARGHEE NF...FIRE ZONE 412 GOOSE CREEK 
  AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF...FIRE ZONE 413 
  CARIBOU RANGE/CARIBOU NF...FIRE ZONE 476 LEMHI AND LOST RIVER 
  RANGE/CHALLIS NF...FIRE ZONE 477 SAWTOOTH RANGE/NORTHERN 
  SAWTOOTH NF.

LIGHTNING COVERAGE CONTINUES TO DIMINISH TONIGHT ACROSS EASTERN
IDAHO. THE THREAT FOR MORE ISOLATED LIGHTNING...STRONG WINDS AND
LOCALLY HEAVY RAIN WILL CONTINUE INTO THE NIGHT. HOWEVER...THE
WIDESPREAD THREAT IS COMING TO AN END.  

$$


HTTP://WEATHER.GOV/POCATELLO

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Aug 30, 2:02 PM MDT, 21 minutes earlier.

Area forecast discussion, Aug 30, 2:02 PM MDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
202 PM MDT THU AUG 30 2012

.DISCUSSION...

INITIAL PUSH OF MONSOONAL MOISTURE HAS ARRIVED FROM THE SOUTH
TODAY IN THE FORM OF CLOUD COVER OVER THE SOUTHEAST HIGHLANDS. A
FEW ISOLATED SHOWERS OR THUNDERSTORMS IS POSSIBLE INTO THE EVENING
OVER THAT AREA. EXPECT CLOUDS TO CONTINUE TO STREAM THROUGH THE
AREA MOST OF THE NIGHT. A BREAK IN THE CLOUDS IS EXPECTED TOMORROW
MORNING...WHICH WILL PROVIDE ENOUGH TIME TO HEAT THE ATMOSPHERE.
BY FRIDAY AFTERNOON...EXPECT SCATTERED SHOWERS AND THUNDERSTORMS
OVER MOST OF THE SNAKE PLAINS AND HIGHLANDS. COVERAGE WILL LIKELY
REMAIN ISOLATED OVER THE CENTRAL MOUNTAINS BECAUSE MOST OF THE
MOISTURE WILL HOLD EAST OF THERE. THE NAM SEEMS TO HANDLE
DEVELOPMENT OF THUNDERSTORMS ON FRIDAY MUCH BETTER THAN THE GFS
WHICH BLOWS UP AFTER 00Z AND CONTINUES CONVECTION THROUGH THE NIGHT.

FAVOR THE NAM HANDLING OF CONVECTION ON SATURDAY. THE GFS SEEMS TO
STILL HAVE SOME CONVECTIVE PROBLEMS WHICH AFFECT THE SOLUTION ON
SATURDAY. THINK THAT MUCH OF SATURDAY WILL BE CLOUDY. EXPECT
THUNDERSTORMS TO DEVELOP ALONG THE COLD FRONT DURING THE AFTERNOON
ON SATURDAY. THUNDERSTORMS COULD REMAIN ISOLATED BECAUSE OF LOW
INSTABILITY FROM THE CLOUD COVER. HOWEVER...EXPECT GOOD COVERAGE
OF SHOWERS OVER MUCH OF THE AREA.

ONCE THE FRONT CLEARS THE AREA SATURDAY NIGHT...EXPECT COOLER
WEATHER ON SUNDAY. THE MODELS ARE NOW SUGGESTING THAT SOME
LINGERING CONVECTION COULD BE POSSIBLE OVER THE SOUTHERN
HIGHLANDS SUNDAY AFTERNOON. OTHERWISE...REST OF THE FORECAST
SHOULD REMAIN RELATIVELY DRY AS THE FLOW TURNS ZONAL WITH NO
SIGNIFICANT SYSTEMS OR PUSHES OF MOISTURE FORESEEN.

VALLE

&&

.AVIATION...OUTSIDE OF SMOKE FROM AREA WILDFIRES...TERMINALS SHOULD
REMAIN VFR THROUGH THE NEXT 24 HOURS. MODELS ARE BRINGING A SURGE OF
MONSOONAL MOISTURE ACROSS EASTERN IDAHO LATE TOMORROW MORNING AND
HAVE THUS INCLUDED VCSH FOR PIH AND IDA. WET WEATHER IS EXPECTED TO
CONTINUE INTO THE WEEKEND. HINSBERGER

&&

.FIRE WEATHER...ISOLATED THUNDERSTORMS WILL BE POSSIBLE TODAY OVER
THE SOUTHEAST HIGHLANDS...BUT WILL INCREASE IN COVERAGE TOMORROW.
LIGHTNING COVERAGE WILL INCREASE TOMORROW AFTERNOON OVER THE UPPER
SNAKE PLAIN AND SOUTHEAST HIGHLANDS. SOME OF THESE AREAS MAY RECEIVE
A WETTING RAIN...BUT WILL HAVE A RED FLAG WARNING OUT TO ACCOUNT FOR
THE LIGHTNING COVERAGE. SATURDAY LOOKS TO BRING EVEN MORE MOISTURE
ACROSS SOUTHEAST IDAHO...BUT HUMIDITY AND MORE WIDESPREAD
PRECIPITATION SHOULD SUPPRESS FIRE ACTIVITY. EXPECT TO SEE DRIER
CONDITIONS MOVE INTO SOUTHEAST IDAHO SUNDAY AFTERNOON THROUGH THE
MIDDLE OF NEXT WEEK. HINSBERGER

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TO 9 PM MDT FRIDAY IDZ410>413.

&&
Hazardous weather outlook, Aug 30, 4:10 AM MDT, 10 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
410 AM MDT THU AUG 30 2012

IDZ017>025-031-032-311015-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
410 AM MDT THU AUG 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

MAY HAVE ISOLATED THUNDERSTORMS THIS AFTERNOON IN THE SOUTHEAST
CORNER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

EXPECT WIDELY SCATTERED TO SCATTERED THUNDERSTORMS BOTH FRIDAY AND
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 5:38 PM MDTSpecial Weather StatementPIHCassia52 min

Nearby

Red Flag Warnings in Idaho, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.